# SDR LR7A05038

- Difficulty date: March 28, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 39,589 hours, 23,170 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 INSPECTION PER JOB CARD HB5301 FOUND PILOT'S SWING WINDOW, FWD POST CRACKED AT FS 105, LBL 35, WL 231.  REPAIRED IAW LAC MEA 382-53-05-031.
